RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 5-6, Pages 487–508 (Mi izv3945)  

Sur la croissance locale des processus stochastiques homogènes à accroissements indépendants

A. Khintchine


Full text: PDF file (1701 kB)

Bibliographic databases:
Received: 05.09.1939

Citation: A. Khintchine, “Sur la croissance locale des processus stochastiques homogènes à accroissements indépendants”, Izv. Akad. Nauk SSSR Ser. Mat., 3:5-6 (1939), 487–508

Citation in format AMSBIB
\Bibitem{Khi39}
\by A.~Khintchine
\paper Sur la croissance locale des processus stochastiques homog\`enes \`a accroissements ind\'ependants
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 5-6
\pages 487--508
\mathnet{http://mi.mathnet.ru/izv3945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054}


Linking options:
  • http://mi.mathnet.ru/eng/izv3945
  • http://mi.mathnet.ru/eng/izv/v3/i5/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:186
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019